# SDR SIMA20141108005

- Difficulty date: November 8, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 40,173 hours, 33,191 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG BAY HYD HOSE SUPPORT STIFFENER CRACKED.  ACCOMPLISHED TEMP REPAIR ON NLG BAY HYD HOSE SUPPORT IAW ERS-EM-53DF-922 PART A.  SEE NRTC E418232 FOR DETAILS.
